I'm really struggling right now. I take 150mg/day of Sertraline. On Wednesday night I took an overdose. I was admitted to hospital overnight and got out yesterday afternoon. I spoke with a psychiatrist who asked me to go to my gp. Anyway I went to the gp this morning and I feel like they aren't listening to me! I've been re-referred for counselling and I've to continue taking my sertraline. I'm not just depressed anymore, I know there's something wrong with my head.. I sometimes hear and see things which aren't real.. and I'm scared and feeling alone. Shouldn't the doctors be doing something about that? I dunno what to do anymore
I know I'm just rambling here but I need to get it all out (even if it doesn't make sense). I just need to feel better
That sounds really scary, particularly the hallucinations. Do you know that they are not real when they happen? Do you have crisis team number to call if things get bad again? Do you have a plan to keep yourself safe?
I've been suicidal in the past, and can remember the day after feeling very surreal. Going about normal things, thinking that I might not have been there anymore.
grace I just feel like they aren't taking into account what I'm say. I've told the psychiatrist and the doctor about it and it's like they've just not heard me. nolonger it is scary. They feel real at the time.. if that makes sense. I'm just really worried about it. I have the number for the local mental health assessment unit. I know I overdosed but I didn't want to die, I just wanted to feel numb for a while..
heather I can understand wanting to feel numb. It may well be that the Drs have taken on board what you've said but that they can't do anything other than what they are already doing. The fact that you recognise that these hallucinations are not real even if its after the event is a positive. When DH is poorly he doesn't recognise it at all and things can get pretty difficult. The fact that you recognise theres a problem is probably reassuring the Drs iyswim. That doesn't make it any easier or less scary for you though.